Case report: Exacerbation and provocation of tics by imipramine and sulpiride

In: European Child and Adolescent Psychiatry, Jg. 2 (1993) ; Nr. 3, S. 169 - 176
ISSN: 1018-8827
Zeitschriftenaufsatz / Fach: Medizin
Medizinische Fakultät » Universitätsklinikum Essen » LVR-Klinikum Essen » Klinik für Psychiatrie und Psychotherapie des Kindes- und Jugendalters
Abstract:
This paper deals with the problem of overlapping clinical effects of neurotropic agents in treating children with complex comorbidity. Case: An 8-year old boy suffering from a complexity of symptoms such as chronic motor tics, compulsions, phobias, anxious inhibition, and stuttering displayed the totality of Tourette's syndrome while taking imipramine. - Sulpiride also enhanced motor and vocal tics. In the discussion, a review on the neurometabolic mechanisms in tic disease actually known is given, and on drugs proven to precipitate tics, which is the case in a number of neurotropic agents. Psychodynamics and family dynamics are another issue that is discussed independently. 1/ Introduction: a) Case Report, b) Therapy and Development, c) Further Comments on the Background of the Cource of Illness: 2/ Discussion: a) Family History, b) Perinatal Risk Factory, c) Comorbidity, d) Provocation of Tics by Sulpiride and Imipramine: 3/ Conclusions

Dieser Eintrag ist freigegeben.